JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EIGHT-DIMENSIONAL EINSTEIN`S CONNECTION FOR THE FIRST CLASS II. THE EINSTEIN`S CONNECTION IN 8-g-UFT
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 1,  2008, pp.53-64
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.1.053
 Title & Authors
EIGHT-DIMENSIONAL EINSTEIN`S CONNECTION FOR THE FIRST CLASS II. THE EINSTEIN`S CONNECTION IN 8-g-UFT
Hwang, In-Ho; Han, Soo-Kyung; Chung, Kyung-Tae;
  PDF(new window)
 Abstract
Lower dimensional cases of Einstein`s connection were already investigated by many authors for n
 Keywords
The 8-dimensional generalized Riemannian manifold;The recurrence relations and Einstein`s connection in 8-g-UFT;
 Language
English
 Cited by
 References
1.
Hwang, I.H., Eight-dimensional Einstein's connection for the first class. -I. The recurrence relations in 8-g-UFT, 2006, Honam Mathematical Journal, No.4 28, 605-639.

2.
Hwang, I.H., Eight-dimensional Einstein's connection for the second class. -I. The recurrence relations in 8-g-UFT, 2004, Honam Mathematical Journal, No.4 26, 509-532.

3.
Hwang, I.H., Eight-dimensional Einstein's connection for the second class. -II. The Einstein's connection in 8-g-UFT, 2005, Honam Mathematical Journal, No.4 27, 131-140.